T Nation

Kidneys are on Fire

I’m 7 weeks into a 12 week cycle of cyp @ 600mg a week. I kick-started with 50mg of dbol a day for 4 weeks. Took 2 weeks off of orals then started Var @ 50mg a day. By day 3 I had a burning sensation in my right lower back. Not constant but if I applied pressure in that area it was pretty intense. Needles to say after I came to the conclusion it wasn’t my back, I discontinued the var. I’ve never taken var but seeing how well I handle dbol I didn’t expect this reaction. I’m curious if anyone else has had this reaction. I’ve been taking liver and organ defender the entire time, and before even starting this blast was on a liver supp for months. My only guess is that the 2 weeks between dbol and var wasn’t enough. I’m now debating on extending my blast to 16 weeks, and throwing the var back in at week 12. That is if the burning sensation subsides. Any thoughts or has anyone had this experience? Thanks in advance.

If anyone is interested I’ve been on TRT for years and usually run 1 blast a year. No HCG and take 1mg of Anastrozole a week.

This is a joke right?
You are trolling us, right?

2 Likes

Sorry hahaha…post has been edited. Thanks for pointing that out.

Maybe your anavar wasn’t anavar. I’ve never heard of kidney issues with anavar, though of course it is possible. Did you have any problems with your urine? Color was darker?

No problems with urine, no discoloration. I’m staying hydrated as well.

When I read this my first thought was along the lines of Iron’s comment, most anavar isn’t anavar. Usually it’s winstrol or winstrol with dbol BUT sometimes you get a diuretic instead. Depending on what country the “var” came from it’s anybody’s guess what diuretic it might be but chances are it is the cheapest thing they could find to do the job. Low production value means any number of by products still in with the active ingredients. Hell you could have just gotten really badly made and processed anavar that still had so much other stuff in with it that it shocked your kidneys, basically your bodies blood filter/cleaner. If it was a diuretic and depending on strength it could have just put that much strain on the whole kidneys, liver and whatnot. If it was veterinary grade diuretics meant for a horse then well, that’s not meant for humans and usually vet stuff has low production value.

Did you notice any abnormal ankle swelling on the dbol? Usually your ankles swell if you are starting to have kidney problems and if they had bad anavar then chances are the dbol came from the same place.

I bet you got some diuretics in those tablets. Did you notice any abnormal cramping like in your legs?

1 Like

With the dbol, I only noticed the usual symptoms. Extreme pumps and yes some crazy cramps in my quads after leg presses. With the var I got a moderate pump as well, but never noticed any ankle swelling. I did get some pretty crazy muscle cramps in my abs after doing some light core work. Bad enough that I had to stop. Today is day two since I’ve stopped the var, and I’m already feeling better. I’m contemplating just getting rid of the var altogether and ending my cycle with the leftover dbol since I had such a good experience with it.

Seems like the right choice. If something isn’t working then it’s reasonable to stop using it and go with something you know and can trust.

2 Likes